Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 17, Issue 6

Issues

Some groups of exponent 72

Enrico Jabara
  • Dipartimento di Filosofia e Beni Culturali, University of Venice–Ca' Foscari, Dorsoduro 3483/D, 30123 Venezia, Italy
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Daria V. Lytkina
  • SibSUTIS, Kirova Str. 86, 630102 Novosibirsk, Russia; and Novosibirsk State University, Pirogova 2, 630090 Novosibirsk, Russia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Victor D. Mazurov
Published Online: 2014-02-04 | DOI: https://doi.org/10.1515/jgt-2014-0007

Abstract

Local finiteness is proved for groups of exponent dividing 72 with no elements of order 6.

About the article

Received: 2013-09-06

Revised: 2014-01-13

Published Online: 2014-02-04

Published in Print: 2014-11-01


Funding Source: Russian Foundation of Basic Research

Award identifier / Grant number: 14–01–00528

Funding Source: Russian Foundation of Basic Research

Award identifier / Grant number: 13-01-00505

Funding Source: Siberian Division of the Russian Academy of Sciences for 2012–2014

Award identifier / Grant number: 14


Citation Information: Journal of Group Theory, Volume 17, Issue 6, Pages 947–955, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt-2014-0007.

Export Citation

© 2014 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
V. D. Mazurov, A. Yu. Ol’shanskii, and A. I. Sozutov
Algebra and Logic, 2015, Volume 54, Number 2, Page 161
[2]
D. V. Lytkina and V. D. Mazurov
Algebra and Logic, 2015, Volume 53, Number 6, Page 463
[3]
D. V. Lytkina and V. D. Mazurov
Siberian Mathematical Journal, 2014, Volume 55, Number 6, Page 1098

Comments (0)

Please log in or register to comment.
Log in